× Didn't find what you were looking for? Ask a question
  
  
  
  
Top Posters
Since Sunday
57
52
27
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 28
Rep: 0 0
2 months ago
A patient started taking ramipril earlier in the week for the treatment of hypertension. At her latest clinic visit, she has stated that she now has a nagging, dry cough. How should the nurse best follow up the patient's statement?
A)Inform the patient that the drug should be immediately discontinued.
B)Inform the patient that this is an adverse effect of the medication that may lead to pneumonitis.
C)Explain why it will be necessary to obtain a sputum sample.
D)Explain that drugs like ramipril often cause a cough.
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 14 times
1 Reply
Related Topics
Replies
wrote...
2 months ago
D
Feedback:
ACE inhibitors may precipitate a cough and may necessitate discontinuation of the drug. This is not, however, an emergency or an indication of lung infection or lung inflammation.

New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  346 People Browsing
Your Opinion
In one word, how would you rate our website?
Votes: 87

Related Images
 861
 844
 289

▶️ Video: Studying the Left and Right Brain Independently

For a complete list of videos, visit our video library